# SDR 2013FA0000673

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: DOFF10300JR
- Part serial: HL050754
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED DUE TO 1 CASE BOLT SHEARING AND HEAD WITH SHAFT STILL ATTACHED TO SAFETY WIRE SHORTING OUT THE FIELD POST.  ALTERNATOR WAS IN SERVICE FOR 1 YEAR AND 234 HRS.
